Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 15, 2016, 5:33 PM MDT for Garden County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2016, 5:33 PM MDT (23:33 UTC)
- Expired
- Apr 15, 2016, 6:00 PM MDT
- In force
- 27 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 148 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 1:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
067
WUUS53 KLBF 152333
SVRLBF
NEC069-160000-
/O.NEW.KLBF.SV.W.0008.160415T2333Z-160416T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM MDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 600 PM MDT
* AT 533 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CRESCENT LAKE NWR...OR 14 MILES NORTH OF OSHKOSH...MOVING NORTH AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...BRITTON LAKE...DEER LAKE...DOGTOWN FLATS...MUMPER...
ADAMS FLATS AND RACKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4153 10220 4153 10243 4187 10258 4187 10221
TIME...MOT...LOC 2333Z 171DEG 30KT 4162 10234
HAIL...1.25IN
WIND...60MPH
$$
SNIVELY/MASEK2 follow-up statements
256
WWUS53 KLBF 152346
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM MDT FRI APR 15 2016
NEC069-160000-
/O.CON.KLBF.SV.W.0008.000000T0000Z-160416T0000Z/
GARDEN NE-
546 PM MDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL GARDEN COUNTY...
AT 546 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRESCENT LAKE
NWR...OR 22 MILES NORTH OF OSHKOSH...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...BRITTON LAKE...DEER LAKE...DOGTOWN FLATS...MUMPER...
ADAMS FLATS AND RACKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4153 10220 4153 10243 4187 10258 4187 10221
TIME...MOT...LOC 2346Z 171DEG 30KT 4173 10236
HAIL...1.00IN
WIND...60MPH
$$
SNIVELY/MASEK110
WWUS53 KLBF 152359
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM MDT FRI APR 15 2016
NEC069-160008-
/O.EXP.KLBF.SV.W.0008.000000T0000Z-160416T0000Z/
GARDEN NE-
559 PM MDT FRI APR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY WILL
EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4153 10220 4153 10243 4187 10258 4187 10221
TIME...MOT...LOC 2355Z 171DEG 30KT 4173 10236
$$
SNIVELY/MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:57 PM MDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 15, 2:57 PM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 357 PM CDT FRI APR 15 2016 .SYNOPSIS... ISSUED AT 356 PM CDT FRI APR 15 2016 AS OF 20Z... THE ENTIRE FORECAST AREA IS SOCKED IN WITH CLOUDS WITH THE SURFACE FRONT EXTENDING NORTH TO SOUTH ACROSS THE EASTERN PANHANDLE/FAR WESTERN SANDHILLS. SFC TEMPS RANGE FROM THE MID 50S AT KAIA TO UPPER 60S AT KONL. MOISTURE ADVECTION HAS BEEN TAKING PLACE ALL MORNING WITH DEW POINTS RISING INTO THE LOWER 50S AS NORTH AS KVTN AND KONL AND THE MID 50S FROM KMCK TO KTIF. AN AREA OF SHOWERS DEVELOPED ACROSS THE NORTHERN SANDHILLS WHILE ACTIVITY IS MORE ISOLATED OR SCATTERED ACROSS THE SOUTH. WV IMAGERY SHOWS THE THE UPPER LOW SPINNING ACROSS THE DESERT SOUTHWEST WHILE SFC OBS LOCATE THE SFC LOW IN SOUTHEAST COLORADO. THE OTHER SFC LOW ASSOCIATED WITH THE COLD FRONT IS OVER NORTH DAKOTA. && .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 356 PM CDT FRI APR 15 2016 THIS EVENING... MAIN WEATHER CONCERN DEALS WITH THE SEVERE THREAT ACROSS WESTERN NEBRASKA... GENERALLY SOUTH OF NEB HWY 2 AND ALONG/WEST OF U.S. HWY 83. SEVERE THUNDERSTORM WATCH BEING ISSUED FOR THAT AREA AS OF 20Z... AND WILL REMAIN IN EFFECT THROUGH 03Z. MID LEVEL INSTABILITY HAS BEEN NOTED IN THE RAP WITH LAPSE RATES NEAR 7C/KM AND LIFTED INDEX OF -4. THE INSTABILITY CAN BE VERIFIED BY A LINE OF CU ON VISIBLE SATELLITE. RAP ALSO INDICATES SUFFICIENT MUCAPE WITH VALUES TO 1500J/KG NEAR KOGA AND KIML WITH A NORTHWARD EXTENT OF NEARLY 1000J/KG TO SOUTHERN CHERRY COUNTY. AXIS OF HIGHEST MIXING RATIOS... NEAR 11G/KG... ALIGNS AHEAD OF THE FRONT FROM KIML TO KOGA TO KVTN WITH DECENT MOISTURE EAST TO HWY 83. WITH THE STORM MOTION BEING NEARLY PARELLEL TO DEEP LAYER SHEAR AND 0-3KM VECTORS... CONVECTIVE MODE WOULD MORE THAN LIKELY BE A LINE OR CLUSTER/MULTICELL. 0-6KM BULK SHEAR IS PEGGED AT NEARLY 40KTS IN THE RAP AND NAM... WHICH WOULD SUPPORT SUPERCELLULAR ACTIVITY... WHICH WOULD PROBABLY BE EMBEDDED IN THE LARGER SYSTEM. TORNADO THREAT IS LOW... ALTHOUGH CANNOT BE RULED OUT COMPLETELY. RAP AND NCAR ENSEMBLES SHOW 0-1KM SRH NEAR 300M2/S2 SOUTH OF I-80 AROUND 00Z. THE 12Z KLBF RAOB AND RAP/HRRR FORECAST SOUNDINGS SHOW LOW LEVEL VEERING WHICH WOULD ALSO SUPPORT SUPERCELL ACTIVITY AND A SMALL TORNADO THREAT. TONIGHT... SEVERE THREAT DIMINISHES AFTER SUNSET AS INSTABILITY DECREASES TO UNDER 500J/KG ACROSS THE AREA. KEPT AT LEAST ISOLATED THUNDER MENTION FOR THE SANDHILLS AND TSRA EAST OF A KIML TO KONL LINE AFTER 06Z DUE TO MARGINAL CAPE AND CONTINUED STEEP MID LEVEL LAPSE RATES. MADE LITTLE CHANGE TO MIN TEMPS EXCEPT FAR NORTHWEST NEBRASKA... WHERE LOWERED A DEGREE OR TWO DUE TO COOLER THAN EXPECTED DAYTIME HIGHS. THROUGH 12Z... TEMP PROFILE IN RAP AND NAM SOUNDINGS STAYS ABOVE FREEZING THROUGH 700HPA... SO LEFT PTYPE AS ALL RAIN. .LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 356 PM CDT FRI APR 15 2016 HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN FOCUS FROM SATURDAY THROUGH THE FIRST PART OF NEXT WEEK. MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH THE UPPER LEVEL LOW STALLING ACROSS THE 4 CORNERS REGION DUE TO A BLOCKING HIGH ACROSS THE EASTERN CONUS ON SATURDAY. THIS IS FAVORABLE FOR SOUTHEASTERN PACIFIC MOISTURE AND GULF MOISTURE TO SURGE NORTHWARD. THUS A COUPLE MORE WAVES OF PRECIPITATION ARE EXPECTED TO PUSH ACROSS THE REGION WITH A LARGE PART OF THE CWA TO LIKELY SEE 1 TO 3 INCHES OF RAINFALL. THUNDER CHANCES ARE MINIMAL AND CONFINED TO THE FAR EASTERN ZONES. TEMPS STEADY OR FALLING INTO THE 30S ACROSS NW NEB AND A MIX OF RAIN/SNOW IS POSSIBLE. BETTER CHANCE FOR THE SNOW ACROSS NW NEB INTO SE PORTIONS OF THE PANHANDLE WILL BE OVERNIGHT INTO SUNDAY MORNING. COULD SEE SOME LIGHT ACCUMULATION...MAINLY ON GRASSY OR ELEVATED SURFACES. SUNDAY INTO SUNDAY NIGHT LOOKS TO BE ANOTHER ROUND OF SHOWERS...POSSIBLY SNOW ACROSS NW ZONES. THE GFS BREAKS THE RIDGE DOWN A LITTLE FASTER TODAY WITH THE MAIN LOW STARTING TO PUSH ONTO THE PLAINS. THIS ALLOWS A DRY SLOT TO DEVELOP AND PUSH INTO SW NEB. THINK THE RIDGE...WHICH EXTENDS TO HUDSON BAY...WILL NOT BREAK DOWN THAT FAST AND HAVE FAVORED THE OTHER MODELS WHICH BRING ADDITIONAL PRECIP...LOCALLY HEAVY...TO THE REGION. BY MONDAY THE UPPER LEVEL LOW WILL FINALLY BEGIN TO PUSH EAST...MODEL CONSENSUS...HOWEVER STILL SEEING WRAP AROUND MOISTURE WITH A CHANCE FOR SHOWERS TO CONTINUE. THIS LINGERS INTO MONDAY NIGHT AND INTO TUESDAY ACROSS THE NORTHERN AND EASTERN ZONES. A WEAK DISTURBANCE TO PUSH ACROSS THE AREA WEDNESDAY TO BRING ONE LAST CHANCE...ALBEIT LOW CHANCE...OF RAINFALL. THEN A DRYING PERIOD TO END THE WEEK. AFTERNOON TEMPERATURES WILL BE COOL WITH THE CLOUDS/SHOWERS INTO NEXT WEEK. BY MID WEEK WARM AIR ADVECTION WILL RETURN TEMPS CLOSER TO SEASONAL WITH EVEN WARM TEMPS FOR BY THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1223 PM CDT FRI APR 15 2016 SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WESTERN NEBRASKA THIS AFTERNOON AND WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE EVENING. GUSTY AND ERRATIC WINDS ARE EXPECTED IN THE VICINITY OF THUNDERSTORMS... AND SOME STORMS MAY PRODUCE LARGE HAIL. OVERNIGHT... PRECIPITATION WILL TRANSITION TO SHOWERS OR STEADY RAIN. BREEZY CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD... WITH WIND SWITCHING FROM SOUTH/SOUTHEAST TO NORTH AS A COLD FRONT DROPS THROUGH THE AREA. LOW LEVEL WIND SHEAR MAY BE AN ISSUE OVERNIGHT WITH 2KFT WINDS APPROACHING 40 KTS... PRIMARILY FROM KLBF TO KVTN AND TERMINALS EAST. MVFR TO IFR CEILINGS ALONG WITH REDUCED VISIBILITY ARE LIKELY OVERNIGHT INTO SATURDAY MORNING. && .HYDROLOGY... ISSUED AT 356 PM CDT FRI APR 15 2016 NO HYDROLOGY HEADLINES FOR NOW. LONG DURATION HEAVY PRECIPITATION EVENT EXPECTED INTO THE FIRST OF NEXT WEEK. WIDESPREAD RAIN OF 2 TO 4 INCHES WITH LOCAL AREAS 6 INCHES OR MORE. THIS WILL CAUSE RIVERS TO RISE...HOWEVER DUE TO THE LONG DURATION AND THE ANTECEDENT DRY CONDITIONS...NOT EXPECTING FLOODING TO BE A MAJOR CONCERN. IF THE WAVES HIT FAVORED LOCATIONS...LOCALIZED FLOODING WILL BE POSSIBLE...BUT LIKELY NOT UNTIL EARLY NEXT WEEK. WILL CONTINUE TO MONITOR THE PRECIPITATION PATTERNS CLOSELY THROUGH THE WEEKEND. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SNIVELY SHORT TERM...SNIVELY LONG TERM...MASEK AVIATION...SNIVELY HYDROLOGY...MASEK
Hazardous weather outlook, Apr 15, 2:59 PM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 359 PM CDT FRI APR 15 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-162100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 359 PM CDT FRI APR 15 2016 /259 PM MDT FRI APR 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA AS A COLD FRONT SLOWLY WORKS EAST ACROSS THE PANHANDLE. SOME STORMS MAY BE STRONG OR SEVERE THIS EVENING... WITH THE BEST CHANCE SOUTH OF NEBRASKA HIGHWAY 2 AND WEST OF U.S. HIGHWAY 83. THE PRIMARY SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS. AN ADDITIONAL THREAT THAN SPANS ALL OF WESTERN NEBRASKA IS HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PERIODS OF MODERATE TO LOCALLY HEAVY RAIN WILL CONTINUE THROUGH THE WEEKEND AND INTO MONDAY AS THE STORM SYSTEM SLOWLY MOVES ONTO THE GREAT PLAINS. RAINFALL TOTALS OF TWO TO FOUR INCHES ARE LIKELY FOR MOST OF WESTERN NEBRASKA WITH UP TO SIX INCHES POSSIBLE FOR AREAS WEST OF HIGHWAY 83. FOR NORTHWEST NEBRASKA... RAIN MAY MIX WITH OR SWITCH OVER TO SNOW SUNDAY MORNING AND MONDAY MORNING. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE NEAR THE PINE RIDGE AND PARTS OF THE EASTERN PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE SOUTHERN NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING. SPOTTERS ARE ALSO ENCOURAGED TO SHARE RAINFALL REPORTS. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) DS
In the hours before
Special weather statement, Apr 15, 4:51 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 451 PM MDT FRI APR 15 2016 NEZ058-069-152315- CHASE NE-PERKINS NE- 451 PM MDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CHASE AND SOUTHWESTERN PERKINS COUNTIES UNTIL 515 PM MDT... AT 450 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CHAMPION...OR 18 MILES SOUTHWEST OF IMPERIAL... MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IMPERIAL...LAMAR...CHAMPION...CRETE...CHASE AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 58. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4075 10205 4076 10151 4035 10163 4035 10205 TIME...MOT...LOC 2250Z 194DEG 53KT 4030 10185 SNIVELY/MASEK
Special weather statement, Apr 15, 5:27 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 527 PM MDT FRI APR 15 2016 NEZ069-160000- CHASE NE- 527 PM MDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHASE COUNTY UNTIL 600 PM MDT... AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAMPION...OR 8 MILES SOUTHWEST OF IMPERIAL...MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IMPERIAL...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...CRETE... CHASE...CHURCH GROVE CAMPGROUND...CENTER DAM CAMPGROUND AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4035 10157 4035 10190 4069 10189 4069 10141 TIME...MOT...LOC 2327Z 197DEG 38KT 4043 10175 SNIVELY/MASEK
Special weather statement, Apr 15, 5:29 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 529 PM MDT FRI APR 15 2016 NEZ022-160000- GARDEN NE- 529 PM MDT FRI APR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARDEN COUNTY UNTIL 600 PM MDT... AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF CRESCENT LAKE NWR...OR 12 MILES NORTH OF OSHKOSH... MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESCENT LAKE NWR...BRITTON LAKE...DEER LAKE...DOGTOWN FLATS...MUMPER... ADAMS FLATS AND RACKETT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4152 10218 4152 10242 4187 10258 4188 10221 TIME...MOT...LOC 2329Z 171DEG 30KT 4159 10233 SNIVELY/MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:10 PM MDT | Special Weather Statement | LBF | Sheridan | 50 min |
| Apr 15, 4:51 PM MDT | Special Weather Statement | LBF | Chase | 24 min |
| Apr 15, 5:27 PM MDT | Special Weather Statement | LBF | Chase | 33 min |
| Apr 15, 5:29 PM MDT | Special Weather Statement | LBF | Garden | 31 min |
| Apr 15, 5:58 PM MDT | Special Weather Statement | LBF | Perkins | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.